# SDR EW7A2011F00112

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N132SD
- Make and model: Gulstm GV
- Aircraft serial: 537
- Aircraft time: 4,251 hours, 1,297 cycles
- Engine: Rroyce BR700710A110
- Engine time: 3,864 hours, 1,415 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED INTERMITTENT FIRE WARNING INDICATION ON NR 2 ENGINE.  FLIGHT CREW FOLLOWED PROCEDURES IN AFM IN ORDER TO CONFIRM OR EXCLUDE VALIDITY OF INDICATION. FLIGHT CREW DETERMINED INDICATION WAS FALSE.  MX VERIFIED THAT THE INDICATION OF THE FIRE WAS INDEED FALSE, AND TROUBLESHOT THE DETECTION SYS AND IN AN ATTEMPT TO ISOLATE THE FAULT SWAPPED NR 1 AND NR 2 ENGINE FIRE DETECTION CONTROL BOX AND FUNCTION TESTED SYS IAW AMM.  AT THIS TIME, SYS IS FUNCTIONING NORMALLY AND NO SPECIFIC PART HAS BEEN IDENTIFIED.
